On "The matching polynomial of a polygraph"

Haitze J. Broersma, Xueliang Li, Xueliang Li

Research output: Contribution to journalArticleAcademicpeer-review

3 Citations (Scopus)
42 Downloads (Pure)

Abstract

In this note we give an explanation for two phenomena mentioned in the concluding remarks of “The matching polynomial of a polygraph” by Babić et al. The following results are obtained: 1. Although three matrices for given polygraphs defined in the above article in general have different orders, they determine the same recurrence relations for the matching polynomial of these polygraghs. 2. Under certain symmetry conditions, the order of the recurrence relations can be reduced by almost a half.
Original languageEnglish
Pages (from-to)79-86
Number of pages8
JournalDiscrete applied mathematics
Volume46
Issue number1
DOIs
Publication statusPublished - 1993

Fingerprint Dive into the research topics of 'On "The matching polynomial of a polygraph"'. Together they form a unique fingerprint.

  • Cite this